# SDR ASAA2024032448631

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 36,118 hours, 11,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTING STRIP BEHIND 32C COMES UP AT SEAM CREATING A TRIPPING HAZARD. GROUNDED - YES. (RESOLVED ON W/O: 1993838 TASKCARD: N/R-00001 ) REMOVED AND REPLACED LIGHTING STRIP BEHIND 32 C. IAW AMM 33-51-15-960-801. THIS CLEARS MEL 33-19B SEAMC CARL NOTIFIED, PLACARD REMOVED.
